# SDR ZZDA2007243

- Difficulty date: June 12, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUS FAIRING SUPPORT RIB AT STA 832 IS CORRODED.  INSTALLED NEW FAIRING SUPPORT RIB AT LEFT STA 832 IAW B717 SRM 51-41-02 AND SRM 51-41-056.
